# SDR SWAA2024052982211

- Difficulty date: May 3, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,311 hours, 39,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT POWER SUPPLY M1668 AT MIDDLE PAX CABIN 2024-270302<[01] REPLACED EMERGENCY LIGHT POWER SUPPLY M1668 AT MIDDLE PAX CABIN I.A.W B737-700 AMM 33-51-06-960-806. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED
